...

Benadryl Children’s Allergy Relief Liquid Medicine with Diphenhydramine HCl, Kids’ Allergy Syrup for Allergy Symptoms…

Amazon.com Price: $15.64 (as of 10/04/2023 19:56 PST- Details)

4 fl. oz of Children’s Benadryl Allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves
From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula

Description

Give your child effective relief from common allergy symptoms with Children’s Benadryl Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids’ liquid allergy medicine relieves symptoms because of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. To be had in kid-friendly cherry flavor, this children’s allergy liquid is alcohol-free and is intended for ages 6 to 11. Assist alleviate your child’s allergy symptoms with the brand moms turn to first after they first treat their children’s upper respiratory allergies.
4 fl. oz of Children’s Benadryl Allergy Liquid in cherry flavor is specially formulated to supply temporary relief of allergy symptoms as a result of hay fever and other upper respiratory allergies
This allergy medicine for kids incorporates 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to Assist alleviate children’s allergy symptoms so they are able to start feeling more like themselves
From the brand moms turn to first after they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they want it most by easing symptoms with its alcohol-free formula
Antihistamine for kids is specially formulated to relieve allergy symptoms as a result of hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes
Children’s allergy liquid medicine is To be had in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to assist in giving your child’s allergies a time out